Warning: Creating default object from empty value in /home4/blogsb1/public_html/floorcaredoorhangers.com/wp-content/plugins/wp-turbo/includes/wpt-core.php(5) : eval()'d code on line 21
 Does anyone know if it will hurt me if I take Fioricet (butalbital/apap/caffeine) within 24 hours of taking… | Migraine Advisor

 

Does anyone know if it will hurt me if I take Fioricet (butalbital/apap/caffeine) within 24 hours of taking…

tylenol pm? I have checked and checked and none of the drug interaction checkers online are helping me answer this… so I’m hoping someone on here is a nurse or doctor or pharmacist and can answer this question. And also can someone tell me what exactly the fioricet will help with… they gave it to me when I had my spinal tap (about 7 months ago), but I have cramps super bad now and that is my reason for wanting to take it. Thank you so much.
thank you sooo much doober!!!

Chosen Answer:

Fioricet is a non-opiate pain reliever. The butalbital synergizes with the apap (Tylenol is apap) and gives greater pain relief than either alone.

Tylenol pm has an antihistamine (probably Benadryl – diphenhydramine) that is pretty much gone after 6 hours. So is the apap. Taking the Fioricet will not hurt you if it’s been 24 hours. Taking them at the same time would not be recommended because you could get too much apap.

DK
by: dooberheim
on: 22nd April 08




3 Comments to “Does anyone know if it will hurt me if I take Fioricet (butalbital/apap/caffeine) within 24 hours of taking…”

  1. Replace Says:

    Phone your pharmacist

  2. dooberheim Says:

    Fioricet is a non-opiate pain reliever. The butalbital synergizes with the apap (Tylenol is apap) and gives greater pain relief than either alone.

    Tylenol pm has an antihistamine (probably Benadryl – diphenhydramine) that is pretty much gone after 6 hours. So is the apap. Taking the Fioricet will not hurt you if it’s been 24 hours. Taking them at the same time would not be recommended because you could get too much apap.

    DK

  3. harrygams Says:

    If you have menstrual cramps the fioricet might not help, it’s not a muscle relaxer. But if you take the tylenol & fioricet together you might feel sleepy & then you won’t mind the cramps so much, (you’re basically getting yourself stoned). If you don’t need to drive or operate heavy machinery or watch small children today I say go for it, take the two drugs together.

    Dooberheim has good advice.